MAUDE Adverse Event Report: I.T.S. GMBH TORQUE-SHANK, T5X80 AO CONNECTOR

I.T.S. GMBH TORQUE-SHANK, T5X80 AO CONNECTOR
Model Number 54101-80
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected lot including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The verification of the returned devices showed no deviations.The screwdriver has a twisted profile, the tip is broken off.The fracture surface is completely twisted and rounded.The twisting of the profile is clearly visible on the outer tips.Due to the twisted fracture surface, it is not possible to make a precise statement about the cause of the breakage, but it can be assumed that the screwdriver was used with a cordless screwdriver and not by hand, as the degree of twisting indicates a very large number of rotations, which are difficult to perform by hand.There surgery could be finished with a substitute screwdriver shank and there was no delay noted.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a t5 screwdriver shank broke during surgery.There were no delays in surgery.Device was used for treatment, not diagnosis.

Brand Name
TORQUE-SHANK, T5X80 AO CONNECTOR
Common Device Name
TORQUE-SHANK, T5X80 AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key16944603
Report Number3004369035-2023-00007
Device Sequence Number6376116
Product Code HXX
UDI-Device Identifier09120047305478
UDI-Public09120047305478
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number54101-80
Device Catalogue Number54101-80
Device Lot Number18/124327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown